# SDR AALA201711209026

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 60,317 hours, 26,166 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

VERY FAINT DIRTY SOCK ODOR IN THE FLIGHT DECK & CABIN.  TROUBLESHOT TO APU OIL OVERSERVICED.  REMOVED EXCESSIVE OIL AS REQUIRED.   AIRCRAFT WAS GROUNDED.
